# SDR HEEA077699

- Difficulty date: January 23, 2002
- Submitted: February 25, 2002
- Operation: General aviation
- Aircraft: N4036H
- Make and model: Snias AS350B2
- Aircraft serial: 2919
- Aircraft time: 1,677 hours
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Seal
- Condition: Leaking
- Location: M/R Gearbox
- Part time: 3,473 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

GEARBOX LEAKING OIL AT AIR / OIL SEPARATOR SEAL AT APPROXIMATELY 2 LITERS PER HOUR.
